# SDR ASAA2021022234175

- Difficulty date: February 22, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 33,114 hours, 9,671 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: Engines
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES HAS RECEIVED REPORTS THAT THE FRONT SPINNER CONE WHITE SPIRAL STRIPE HAS ERODED BEYOND 50 PERCENT.  ENGINE POSITION WAS NOT IDENTIFIED.  ETOPS SIGNIFICANT SYSTEM.  GROUNDED - YES.  COMPLIED WITH ALL STEPS OF TSR.  WHITE SPIRAL PAINT FOUND FADED AT LEAST 50 PERCENT ON BOTH ENG SPINNER CONES.  REMOVED & REPLACED ENG 1 & ENG 2 FRONT SPINNER CONES. REF B737-800 AMM 72-21-01.
